# SDR K11A2017062672201

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 59,612 hours, 38,071 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF WITH FLAPS UP, L/E FLAP NR 2 LIGHT INDICATED NOT RETRACTED, SPEED 230 KTS.  ADJUSTED THE NR 2 LEADING EDGE FLAP POSITION SWITCH LINK IAW AMM 27-82-01.
